Open Access
Translator Disclaimer
March, 2005 Spectral Invariants and the Length Minimizing Property of Hamilton Paths
Youg-Geun Oh
Asian J. Math. 9(1): 001-018 (March, 2005).

Abstract

In this paper we provide a criterion for the quasi-autonomous Hamiltonian path ("Hofer's geodesic") on arbitrary closed symplectic manifolds (M>,w) to be length minimizing in its homotopy class in terms of the spectral invariants p(G;1) that the author has recently constructed. As an application, we prove that any autonomous Hamiltonian path on arbitrary closed symplectic manifolds is length minimizing in its homotopy class with fixed ends, as long as it has no contractible periodic orbits of period one and it has a maximum and a minimum that are generically under-twisted, and all of its critical points are non-degenerate in the Floer theoretic sense.

Citation

Download Citation

Youg-Geun Oh. "Spectral Invariants and the Length Minimizing Property of Hamilton Paths." Asian J. Math. 9 (1) 001 - 018, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 13 June 2005

zbMATH: 1084.53073
MathSciNet: MR2150687

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.9 • No. 1 • March, 2005
Back to Top